Sh:693

Bib entry
@article{Sh:693,
 author = {Shelah, Saharon and Trlifaj, Jan},
 title = {{Spectra of the $\Gamma$-invariant of uniform modules}},
 journal = {J. Pure Appl. Algebra},
 fjournal = {Journal of Pure and Applied Algebra},
 volume = {162},
 number = {2-3},
 year = {2001},
 pages = {367--379},
 issn = {0022-4049},
 doi = {10.1016/S0022-4049(00)00118-3},
 mrclass = {16D70 (03C60 06C05 16D50)},
 mrnumber = {1843814},
 mrreviewer = {Mike Prest},
 doi = {10.1016/S0022-4049(00)00118-3},
 note = {\href{https://arxiv.org/abs/math/0009060}{arXiv: math/0009060}},
 arxiv_number = {math/0009060}
}